# SDR USAA980364

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508922
- Condition: Corroded
- Location: Bs 1640
- Part time: 18,837 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND SCREW HOLES 1.25 INCH BY 1.125 INCH BY .025 INCH STATION 1640 RBL 45 FLOORBEAM.  CORROSION TASK NR C53-251-03.  REPAIRED 'T' CAP PER EA 62306 AND SRM 53-00-51.  (M)
